Alert archive / Florida / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 49, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jul 1, 2015, 5:29 PM EDT for Osceola County, Florida. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2015, 5:29 PM EDT (21:29 UTC)
- Expired
- Jul 1, 2015, 6:03 PM EDT
- In force
- 34 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
County Osceola County, FL
The radar
The Melbourne radar (KMLB), 46 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 9.5 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 715 J/kg
- Mixed-layer CIN
- -108 J/kg
- Mixed-layer LCL
- 1107 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
738 WUUS52 KMLB 012129 SVRMLB FLC097-012230- /O.NEW.KMLB.SV.W.0049.150701T2129Z-150701T2230Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 529 PM EDT WED JUL 1 2015 THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL OSCEOLA COUNTY IN EAST CENTRAL FLORIDA... * UNTIL 630 PM EDT * AT 528 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER HARMONY...OR NEAR HOLOPAW... AND MOVING NORTHEAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... HOLOPAW...HARMONY...FOREVER FLORIDA AND ALLIGATOR LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 2798 8121 2820 8132 2833 8098 2797 8089 TIME...MOT...LOC 2128Z 222DEG 14KT 2815 8114 $$ SEDLOCK
1 follow-up statement
002
WWUS52 KMLB 012203
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
603 PM EDT WED JUL 1 2015
FLC097-012212-
/O.CAN.KMLB.SV.W.0049.000000T0000Z-150701T2230Z/
OSCEOLA FL-
603 PM EDT WED JUL 1 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OSCEOLA COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 2798 8121 2820 8132 2833 8098 2797 8089
TIME...MOT...LOC 2200Z 222DEG 14KT 2825 8104
$$
SEDLOCKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 2:30 PM EDT, 2 hours 59 minutes earlier.
Area forecast discussion, Jul 1, 2:30 PM EDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 230 PM EDT WED JUL 1 2015 .DISCUSSION... CURRENTLY-TONIGHT...SEA BREEZE ALONG THE VOLUSIA COUNTY COAST NOW UNLIKELY AS SHOWERS AND STORMS ARE ALREADY PUSHING OFFSHORE...BUT FARTHER SOUTH SHOULD STILL SEA SEA BREEZE FORM AND MOVE SLOWLY WESTWARD WITH FARTHER MOVEMENT INLAND SOUTH OF MELBOURNE. ISOLATED TO SCATTERED CONVECTION WILL CONTINUE TO DEVELOP ALONG THE MORE ACTIVE WEST COAST SEA BREEZE AND SHIFT EASTWARD THROUGH THE AFT. GREATEST STORM COVERAGE AND BEST CHANCE FOR ISO STRONGER STORMS EXPECTED TO OCCUR ALONG SEA BREEZE/OUTFLOW BOUNDARY COLLISIONS NEAR THE NRN BREVARD COAST SOUTHWARD ACROSS INTERIOR COUNTIES FROM LATE AFT INTO EARLY EVENING. MAIN STORMS THREATS WILL BE STRONG WIND GUSTS UP TO 40 TO 50 MPH...SMALL HAIL AND FREQUENT LIGHTNING. CONVECTION AND ANY DEBRIS CLOUD RAINFALL WILL DECREASE IN COVERAGE INTO LATE EVENING WITH RAIN CHANCES ENDING BY MIDNIGHT. CLOUDS WILL DECREASE WITH OVERNIGHT LOWS IN THE LOW TO MID 70S. THU-FRI...ATLC RIDGE AXIS REMAINS NEAR TO JUST NORTH OF LAKE OKEECHOBEE REGION INTO LATE WEEK. THIS WILL MAINTAIN A RELATIVELY LIGHT S/SW FLOW OVER THE AREA WITH THE SEA BREEZE DEVELOPING EARLIER AND WITH MORE INLAND MOVEMENT SOUTH OF THE CAPE EACH AFTERNOON. MODELS SHOW OVERALL MOISTURE INCREASES SLIGHTLY DURING THIS TIME FRAME WITH PW VALUES AROUND 1.7-1.9 INCHES WHICH SHOULD BE SUFFICIENT FOR SCT AFT SHOWERS AND STORMS OVER THE AREA. BEST CHANCE FOR RAIN WILL BE WITH ANY BOUNDARY COLLISIONS LATE IN THE DAY WHICH UNDER THE FLOW REGIME WILL BE FAVORED ALONG TO JUST EAST OF THE I-4 CORRIDOR AND FARTHER SOUTH OVER INTERIOR AREAS WEST OF I-95. WILL KEEP POPS IN THE CHANCE RANGE FROM 30-50 PERCENT WITH SLIGHT CHANCE ALONG THE TREASURE COAST DUE TO EARLIER SEA BREEZE START AND WEAKER STEERING FLOW TO PUSH STORMS BACK TOWARD THE COAST. TEMPS WILL RANGE FROM THE LOW 90S ALONG THE COAST TO MID 90S OVER THE INTERIOR WITH OVERNIGHT LOWS IN THE LOW TO MID 70S. SAT-TUE...(PREVIOUS DISCUSSION) CPC INDICATING THE PNA REMAINING IN A POSITIVE PHASE INTO EARLY NEXT WEEK...WEAKENING SOME TOWARD THE END OF THE FCST PD. THE RESULTING TROFING ACRS THE ERN CONUS WILL KEEP THE ATLC RIDGE AXIS MEANDERING ACRS THE CNTRL/SRN FL PENINSULA WITH SWLY FLOW PREVAILING THRU THE COLUMN. WILL KEEP DAILY POPS IN THE 30-50PCT RANGE THRU THE DAYTIME PDS...BCMG A SLGT CHC THRU LATE EVNGS. MAX/MIN TEMPS NEAR OR SLIGHTLY ABV AVG...BUT NOT BY MORE THAN 5F. && .AVIATION...EXPECT SHRA/TSRA COVERAGE TO INCREASE SLIGHTLY ALONG THE EAST AND WEST COAST SEA BREEZE BOUNDARIES THROUGH THE AFT. GREATEST COVERAGE EXPECTED WITH ANY BOUNDARY COLLISIONS TOWARD THE NRN BREVARD COAST SOUTHWARD THROUGH AREAS WEST OF I-95 INTO LATE AFT AND EARLY EVE. CONVECTION WILL THEN DECREASE IN COVERAGE WITH RAIN CHANCES GENERALLY ENDING BY MIDNIGHT. && .MARINE... TONIGHT...SOUTHERLY WINDS UP TO 10-15 KNOTS WILL BECOME S/SW OVERNIGHT AND DECREASE SLIGHTLY WITH SEAS RANGING FROM 1-3 FEET. A FEW OFFSHORE MOVING STORMS WITH GUSTY WINDS WILL STILL BE POSSIBLE FROM LATE AFT INTO THE EVENING...MAINLY FROM THE CAPE SOUTHWARD TO INDIAN RIVER/ST. LUCIE COUNTIES. THU-SUN...(PREVIOUS DISCUSSION) GENERALLY FAVORABLE BOATING CONDITIONS THRU THE UPCOMING WEEKEND. ATLC RIDGE AXIS WILL MEANDER OVER THE CNTRL/SRN FL PENINSULA...MAINTAINING A GENTLE TO MODERATE S/SWRLY BREEZE OVER THE COASTAL WATERS...BCMG S/SE NEAR THE COAST EACH AFTN WITH THE FORMATION OF THE EAST COAST SEA BREEZE. SEAS GENERALLY 2-3FT AREAWIDE...OCNLY UP TO 4FT OVER THE OFFSHORE LEG N OF SEBASTIAN INLET. PRIMARY MARINE THREAT WILL BE TSRAS MVG OFFSHORE IN THE LATE AFTNS/EARLY EVNGS THAT WILL BE CAPABLE OF GENERATING SFC WIND GUSTS IN EXCESS OF 35KTS. && .PRELIMINARY POINT TEMPS/POPS... DAB 73 92 74 91 / 20 40 20 40 MCO 74 95 75 94 / 20 40 20 40 MLB 75 91 75 91 / 30 40 30 30 VRB 73 92 74 91 / 20 30 20 20 LEE 76 93 77 94 / 20 40 20 40 SFB 75 95 76 94 / 20 40 20 40 ORL 76 95 77 94 / 20 40 20 40 FPR 73 91 73 91 / 20 20 20 20 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && FORECAST GRIDS...WEITLICH/ULRICH IMPACT WEATHER/RADAR/AVIATION....KELLY
Hazardous weather outlook, Jul 1, 11:15 AM EDT, 6 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1115 AM EDT WED JUL 1 2015 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-012300- FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA- BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY- NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY- NORTHERN BREVARD COUNTY- 1115 AM EDT WED JUL 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .THUNDERSTORM IMPACT... SCATTERED SHOWERS AND STORMS WILL MOVE TO THE EAST AT 10 TO 15 MPH ACROSS LAKE...VOLUSIA...SEMINOLE...ORANGE AND NORTH BREVARD COUNTIES THROUGH EARLY AFTERNOON. MEANWHILE...THE EAST COAST SEA BREEZE WILL DEVELOP WHICH WILL FOCUS A HIGHER COVERAGE OF STORMS NEAR THE COAST LATE THIS AFTERNOON AND EARLY THIS EVENING. STRONG STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH...LOCALLY HEAVY RAIN AND FREQUENT LIGHTNING STRIKES. .MARINE THUNDERSTORM GUST IMPACT... SCATTERED STORMS WILL MOVE EAST AT 10 TO 15 MPH ACROSS SOME OF THE LARGER INLAND LAKES THROUGH MID AFTERNOON. THEN INTERACTION WITH THE EAST COAST SEA BREEZE WILL PRODUCE A FEW STRONG STORMS NEAR THE COAST LATE IN THE DAY AND EARLY THIS EVENING. A FEW OF THESE STORMS WILL BE CAPABLE OF STRONG WINDS GUSTS OF 35 TO 45 KNOTS AND FREQUENT LIGHTNING STRIKES. BOATERS ARE URGED TO KEEP AN EYE TO THE WESTERN SKIES FOR APPROACHING WEATHER AND TO SEEK SAFE HARBOR BEFORE STORMS APPROACH THE AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED LIGHTNING STORMS ARE FORECAST EACH AFTERNOON THROUGH THE UPCOMING HOLIDAY WEEKEND...WITH THE POTENTIAL FOR THUNDERSTORMS TO MOVE OFFSHORE DURING THE LATE AFTERNOONS AND EARLY EVENINGS. PRIMARY THREATS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING AND GUSTY DOWNBURST WINDS IN THE STRONGER STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. KELLY/PENDERGRAST
In the hours before
Local storm report, Jul 1, 12:00 PM EDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1200 PM EDT WED JUL 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 PM TSTM WND GST VERO BEACH AIRPORT 27.65N 80.42W
06/30/2015 M42.00 MPH INDIAN RIVER FL ASOS
THE ASOS AT THE VERO BEACH AIRPORT RECORDED A
37-KNOT/42-MPH WIND GUST OUT OF THE WEST NORTHWEST AS A
THUNDERSTORM MOVED OVER THE SITE.
0914 PM TSTM WND GST SAINT LUCIE AIRPORT 27.49N 80.37W
06/30/2015 M39.00 MPH ST. LUCIE FL ASOS
THE ASOS AT THE SAINT LUCIE COUNTY AIRPORT MEASURED A
34-KNOT/39-MPH WIND GUST OUT OF THE NORTH NORTHWEST AS A
THUNDERSTORM MOVED OVER THE AIRFIELD.
1010 PM TSTM WND GST 2 ESE JENSEN BEACH 27.22N 80.20W
06/30/2015 M39.00 MPH AMZ555 FL MESONET
A WEATHERFLOW MESONET SITE IN THE INDIAN RIVER LAGOON
JUST NORTH OF THE A1A CAUSEWAY IN JENSEN BEACH RECORDED A
34-KNOT/39-MPH WIND GUST OUT OF THE NORTH AS A
THUNDERSTORM MOVED OVER THE SITE.
1025 PM TSTM WND GST 2 ESE JENSEN BEACH 27.22N 80.20W
06/30/2015 M48.00 MPH AMZ555 FL MESONET
A WEATHERFLOW MESONET SITE IN THE INDIAN RIVER LAGOON
JUST NORTH OF THE A1A CAUSEWAY IN JENSEN BEACH RECORDED A
42-KNOT/48-MPH WIND GUST OUT OF THE NORTHWEST AS A
THUNDERSTORM MOVED OVER THE RIVER.
&&
ULRICHSpecial weather statement, Jul 1, 4:35 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
435 PM EDT WED JUL 1 2015
FLZ147-012115-
NORTHERN BREVARD COUNTY FL-
435 PM EDT WED JUL 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BREVARD COUNTY UNTIL
515 PM EDT...
AT 434 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
MIMS...MOVING NORTHEAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TITUSVILLE...HAULOVER CANAL...PLAYALINDA BEACH...MIMS AND MERRITT
ISLAND WILDLIFE REFUGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING AND
STRONG WIND GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL
BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2859 8072 2863 8079 2857 8080 2854 8092
2866 8097 2873 8084 2862 8080 2872 8074
2876 8079 2877 8075 2875 8076 2878 8074
2879 8073 2876 8071 2873 8074 2866 8064
2871 8067 2862 8060
TIME...MOT...LOC 2034Z 245DEG 15KT 2865 8085
SEDLOCKSpecial weather statement, Jul 1, 4:42 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
442 PM EDT WED JUL 1 2015
FLZ053-012145-
OSCEOLA FL-
442 PM EDT WED JUL 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OSCEOLA COUNTY UNTIL 545
PM EDT...
AT 442 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHWEST OF LAKE KISSIMMEE...MOVING NORTHEAST AT 15 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
LAKE KISSIMMEE AND FOREVER FLORIDA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING AND
STRONG WIND GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL
BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2804 8143 2803 8139 2801 8138 2804 8136
2807 8137 2807 8135 2808 8135 2809 8142
2821 8117 2797 8096 2784 8126 2786 8130
2792 8131 2794 8135 2795 8134 2798 8138
2800 8139 2800 8142 2806 8144
TIME...MOT...LOC 2042Z 246DEG 12KT 2803 8134
SEDLOCKLocal storm report, Jul 1, 4:45 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
445 PM EDT WED JUL 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM HAIL 2 WSW MIMS 28.65N 80.88W
07/01/2015 M0.75 INCH BREVARD FL TRAINED SPOTTER
A TRAINED SPOTTER REPORTED PENNY-SIZED HAIL OFF OF
TURPENTINE ROAD. DURATION WAS LESS THAN 5 MINUTES.
&&
ULRICHThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 8:37 PM EDT | Severe Thunderstorm Warning | MLB | Indian River, Saint Lucie | 23 min |
| Jun 30, 8:42 PM EDT | Special Marine Warning | MLB | 63 min | |
| Jun 30, 8:47 PM EDT | Special Weather Statement | MLB | Okeechobee, Saint Lucie | 58 min |
| Jun 30, 9:08 PM EDT | Severe Thunderstorm Warning | MLB | Martin, Okeechobee, Saint Lucie | 37 min |
| Jun 30, 9:46 PM EDT | Special Marine Warning | MLB | 59 min | |
| Jun 30, 9:47 PM EDT | Severe Thunderstorm Warning | MLB | Martin, Okeechobee, Saint Lucie | 43 min |
| Jun 30, 10:38 PM EDT | Special Weather Statement | MLB | Martin | 52 min |
| Jun 30, 10:46 PM EDT | Special Marine Warning | MLB | 89 min | |
| Jul 1, 11:24 AM EDT | Special Weather Statement | MLB | Lake | 66 min |
| Jul 1, 4:35 PM EDT | Special Weather Statement | MLB | Seminole | 40 min |
| Jul 1, 4:39 PM EDT | Special Marine Warning | MLB | 96 min | |
| Jul 1, 4:42 PM EDT | Special Weather Statement | MLB | Osceola | 63 min |
| Jul 1, 6:46 PM EDT | Special Weather Statement | MLB | Indian River | 59 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.